I have been on Depo for years but never had a problem with it until now, I have been off Depo since August. Now I haven't seen a cycle I've spotted but that's it recently I have had implementation bleeding(light red and dark brown). It's been four to five days since I've had and discharge. Could I be pregnant??
I think you're confused. If you mean 'implantation' bleeding, that is what sometimes happens when a fertilised egg attaches to the lining of the womb, during pregnancy.
If you're not pregnant then the bloody discharge or bleeding is what happens as your body tries to rebalance itself, as the Depo Provera artificial hormone leaves your body.
If you're having unprotected sex since missing your shot, then either of the above reasons for bleeding could be possible.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Apr 2014 • 2 answers
Updated 27 Nov 2014 • 1 answer
Updated 14 Jan 2015 • 1 answer
Updated 14 Aug 2015 • 1 answer
Updated 24 Aug 2016 • 1 answer